Couldn't find what you looking for?

TRY OUR SEARCH!

Hi me n my bf had sex on my 5 th day of my periods n i having bleeding after that. I took contraceptive pill within 72 hours. M i getting pregnant?

Loading...

The 5th day after your period started is not likely to have been a fertile day. The i-pill, however, may well change the date your next period starts.

You have not given any event dates or cycle data.

Reply

Loading...

It was periods started on 15 aug n we intimate on 18 aug n started bleeding on 19 aug, and again now within week i started bleeding with brown blood???
Reply

Loading...

You haven't said what date you took the i-pill, nor the length of your cycle (typically 28 days), and you haven't said what date your next period is due. With a 28-day cycle, 19 Aug would not likely have been a fertile day.
Brown blood is old blood left over from your previous period.
Reply

Loading...

But its bleeding since 2 days. As per my cycle i was already gone through my periods on 15-19 aug n my next cycle would be 13 sep but again within week i started bleeding on 24 aug n still its continue. Wat to do
Reply

Loading...

I took pill on date 19 aug.
Reply

Loading...

You are probably experiencing withdrawal bleeding from taking the i-pill.
It sounds as though you probably have a 29-day cycle (the menstrual cycle from one period start to another) if your next period was due to start 13 Sep. Having taken the i-pill and had bleeding, your next period would not be expected until 21 Sep. But the i-pill might affect that date.
There is nothing you need to do. Just allow your system to sort itself out.
It is extremely unlikely you would get pregnant (unless you have sex again).
Reply

Loading...

Thank you so much..its really helpful..
Reply

Loading...